MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926008220
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the distal right coronary artery (rca).A 2.25 x 8mm synergy ii drug-eluting stent was advanced through a previously implanted stent.However, it was noted that the stent came off the balloon.Another balloon catheter was advanced into the proximal rca and deployed the dislodged stent.The procedure was then completed.No further patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr: a synergy ii us mr 2.25 x 8mm stent delivery system (sds) was returned for analysis.The stent was not returned with the sds for analysis.The manufacturing crimp data for this device was reviewed and there were no issues to note.The maximum stent profile measurement which is within max crimped stent profile measurement.The balloon body was reviewed and there were no issues to note.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.There were crimp markings evident on the entire length of the balloon wall indicating overall crimp contact between the balloon and the stent at the time of manufacture.A visual and tactile examination of the device found no issues with the hypotube.An examination of the shaft polymer extrusion found no issues.The bi-component bond showed no signs of damage.The tip was visually and microscopically examined and no issues were noted.No other issues were identified during the product analysis.The most probable cause of the reported difficulties may be due interaction with another device.(b)(4).
 
Event or Problem Description

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6812837
Report Number2134265-2017-08755
Device Sequence Number16587492
Product Code NIQ
UDI-Device Identifier08714729839965
UDI-Public(01)08714729839965(17)20170926(10)0019774319
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2017
Device Model NumberH7493926008220
Device Catalogue Number39260-0822
Device Lot Number0019774319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2017
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer10/11/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;